# SDR 03FDEA00490

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cover
- Condition: Delaminated
- Location: Nlg Vavle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR METERING VALVE COVER HAS DELAMINATION ON UPPER SURFACE.  REPAIRED NOSE LANDING METERING VALUE COVER IAW BOEING CMM 25-00-67.
